# SDR A6WA200940511

- Difficulty date: August 24, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 14,644 hours, 13,473 cycles
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Panel
- Part number: 6229818104
- Part serial: 12D97
- Condition: Malfunctioned
- Location: Rt Adc
- Part time: 13,998 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

LOST ADC NR 1 INFORMATION DURING CLIMBOUT, SWITCHED TO ADC NR 2 INDICATIONS NORMAL.  C/W QRH, PERFORMED AIR RETURN TO  DEPARTURE.  LANDED AT 47.200 LBS, 300 FT/MIN.  BRAKE TEMPS READ 5-5-5-6.  FOUND AIR DATA REF PANEL NR 2 TO HAVE NO OUTPUT TO AIR DATA COMPUTERS.  REMOVED AND REPLACED ADRP NR 2 IAW AMM 34-10-00.  OPS CHECK OF NR 1 AND NR 2 AIR DATA SYS ARE GOOD.  (K)
